# SDR EVCA2019090900000

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N491AE
- Make and model: Bell 407
- Aircraft serial: 53290
- Aircraft time: 7,390 hours, 24,026 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: M25010604
- Part serial: 1OS06968
- Condition: Corroded
- Location: Engine
- Part time: 2,453 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR MAINTENANCE, AMT NOTED CORROSION AND PITTING ON ENGINE FUEL NOZZLE TIP.
